Elements of mathematical modeling of risk

Serebrenikovа, V. and Серебреников, Вадим Михайлович and Serebrenikovа, V and Серебреникова, Вікторія Вадимівна (2018) Elements of mathematical modeling of risk. Nauka i Studia, ISSN 1561-6894 NR 8(188) 2018, 8 (188). pp. 36-43. ISSN 1561-6894

NIS-2018-05-07-8(188) booklet.pdf

Download (1MB) | Preview


By using the methods of probability theory, a mathematical model has been constructed that allows to calculate the risks arising from various combinations of unfavorable situations (NA). It is also shown how after the implementation of the National Assembly, to clarify the probabilities of the circumstances under which the National Assembly carried out. Further research should be aimed at testing the results obtained in practice, in particular, in the economy

Item Type: Article
Uncontrolled Keywords: risk, unfavorable situation, probability, event, model, cost of damage
Subjects: Research materials > Journal articles
Research materials > Journal articles > Natural Sciences
Divisions: Educational and Scientific Institute of Hospitality Industry and Tourism > Department of Engineering Disciplines and Equipment
Depositing User: Адміністратор репозиторію
Date Deposited: 11 Sep 2018 07:38
Last Modified: 31 Jul 2019 10:27
URI: http://elibrary.donnuet.edu.ua/id/eprint/697

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics